Side effects of Taxotere

Hello,
I am a 35 year old woman diagnosed with breast cancer, stage 2. I am undergoing treatment and chemo therapies, and I have started loosing my hair. I have seen this among all the cancer patients. I know many people who lost their hair due to chemo therapy sessions, but their hair grew back after they got well. It is really sad not to have hair, and you attract people’s attention, and they just stare at you, especially if you are a woman.
I have been told that, I will be cured soon, and will be out of danger. So, I was hoping that my hair would also grow back soon, until I came across this article, http://thelawfirm.com/Taxotere/. It is said that women will suffer permanent hair loss as a result of taking the breast cancer chemotherapy drug called Taxotere. It is a widely used drug, mainly among breast cancer patients. What makes this ugly is that the manufacturer of Taxotere did not warn anyone. Now, who should be held responsible for this? Does this mean that my hair will never grow back, and I will be permanently bald? Has anyone heard about this yet? What is the solution for this. I would really like to know more about this.

Comments

  • 1 Comment sorted by Votes Date Added
  • AndreaRocksAndreaRocks Community Member
    I've heard about this. I believe some people are in a class action lawsuit.
    I had 6 cycles of taxotere June-oct 2016.
    I lost all my hair. And it's finally starting to grow back. My eyebrows & eyelashes are more sparse than pre chemo. But I'm trying to patient.
    The hair on my head seems to be returning without any issues. Just growing slower than I'd like.
    Hopefully the permanent hair loss will not affect you.
    Wishing you the best! Good luck with treatment.
    Take it one day at a time!